L2 Riemannian-Roch Theorem for Elliptic Operators.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 482-528
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
elliptic operators, -Riemann-Roch theorem
@article{GFA_1995__5_4_58199,
author = {M.A. Shubin},
title = {L2 {Riemannian-Roch} {Theorem} for {Elliptic} {Operators.}},
journal = {Geometric and functional analysis},
pages = {482--528},
year = {1995},
volume = {5},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58199/}
}
M.A. Shubin. L2 Riemannian-Roch Theorem for Elliptic Operators.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 482-528. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58199/